| Model Number |
ACROBAT-I POSITIONER Z |
| Medical Device Problem Codes |
Defective Component (2292); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Device not returned.
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using acrobat-i positioner, they pulled the positioner out of the box and they saw particles in the filter of the tubing and immediately put it aside and didn't use.Patient was in the or; however, the device was not used on the patient.They opened up a new kit to complete the case.No patient issues.
Additional Manufacturer Narrative
Updated sections: d10, g4, g7, h2, h3, h10, h11.Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun trackwise # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Event or Problem Description
N/a.
Event or Problem Description
Additional Manufacturer Narrative
Cpmplaint no.: trackwise # (b)(4).The tubing set with filter was received on aug.10th 2021 at the suzhou site in china for evaluation.Event description: the hospital reported that during preparation for an endoscopic vein harvesting procedure using acrobat-i positioner, they pulled the positioner out of the box and they saw particles in the filter of the tubing and immediately put it aside and didn't use.Patient was in the or; however, the device was not used on the patient.They opened up a new kit to complete the case.No patient issues.The product is from lot 3000132858.The investigation has been started, since the complaint was received, the following contents have been done: 1.Dhr review: base upon the dhr review, there¿s no deficiency identified from production relevant to the acrobat-i positioner tubing set filter with contamination prior to this complaint.The raw material rm2052797 tubing set is oem component certified by vendor.Package in tray and sealing with tyvek paper are only conducted in maquet factory, there's no additional assembly process for the tubing set.The contamination will not be introduced from maquet manufacturing process.The incoming inspection of the vacuum tubing set, rm2052797, lot 3000132858 was reviewed, there¿s no non-conformity was observed.However, the filter is protected with a white foam as to rm2052797 drawing requirement from supplier, the foam was not removed for filter inspection.2.Trend review: in the last 12 months, apr.22nd 2020 to apr.22nd 2021, the occurrence rate is approx.0.0098%.There¿s no similar complaint reported for this reported lot 3000142850.3.Randomly check 110 ea rm2052797 tubing set filter from lot 2025001485, they all passed the inspection.4.Device evaluation: visual inspection, the red contamination mark is inside the welding edge area of the filter.The tubing set with filter is used to connect with fluid collection canister and vacuum source.As the red contamination is inside the weilding edge area of the filter, it will not come into the vacuum source.And the assembly position of tubing set with filter is far away from the patient, which will not contact with the patient, as such there were no consequences or impact to the patient.5.Complaint historical data has also been reviewed, there's no similar case happened before.6.Root cause evaluation: the raw material rm2052797 tubing set is oem component certified by vendor.Package in tray and sealing with tyvek paper are only conducted in maquet factory, there's no additional assembly process for the tubing set.The contamination will not be introduced from maquet manufacturing process.1) as the red contamination mark is inside the welding edge area of the filter.It is a supplier issue and supplier inspection ommision during supplier manufacturing process.2) and raw material rm2052797 incoming inspection plan do not have this inspection item for the filter in maquet factory, as the filter is protected with a white foam as to rm2052797 drawing requirement, the foam was not removed for filter inspection.7.Awareness training has been made in tubing set vendor site.And inspection items has been included in maquet incoming inspection plan.